# SDR IPXA1569568

- Difficulty date: October 2, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, MAIN CARGO COMPARTMENT FLOORBOARD 231 XDF HAS EDGE DAMAGE.  FABRICATED NEW FLOORBOARD IAW EO B757-5320-9692-G.
